Existence and stability for a lame system with time delay and infinite memory

International Journal of Maps in Mathematics - IJMM

View Publication Info
 
 
Field Value
 
Title Existence and stability for a lame system with time delay and infinite memory
 
Creator Zennir, K.
Beniani, A.
Boulaaras, S.
 
Description We pursue the investigation started in a recent paper [10] and later [2] concerning the wave equations with elasticity operator. We prove the existence of solutions for Lame system in three-dimension bounded domain with time delay term by using semi-group theory. We also study the exponential stability of solutions by means of an appropriate Lyapunov functional.
 
Publisher Bayram Şahin
 
Date 2018-09-24
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
 
Format application/pdf
 
Identifier http://www.journalmim.com/index.php/ijmm/article/view/24
 
Source International Journal of Maps in Mathematics - IJMM; Vol 1 No 2 (2018): International Journal of Maps in Mathematics; 175-187
2636-7467
 
Language eng
 
Relation http://www.journalmim.com/index.php/ijmm/article/view/24/12
 
Rights Copyright (c) 2018 International Journal of Maps in Mathematics - IJMM
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library